# SDR N6WA2022020904

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10230
- Aircraft time: 39,117 hours, 27,589 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: None
- Part number: CC670103381
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG ELECTRIC/HYD COVER ATTACH ANGLE IS CORRODED. R&R ATTACH ANGLE IAW CRJ 700 SRM 51-42-20 INSTALLED COVER IAW CRJ 700 SRM 51-23-00.
